On some Ringel-Hall numbers in tame cases

Szántó, Csaba (2014) On some Ringel-Hall numbers in tame cases. Acta Universitatis Sapientiae Mathematica, 6 (1). pp. 61-72. ISSN 1844-6094

[img] Text
Restricted to Registered users only

Download (115kB) | Request a copy


Let $k$ be a finite field and consider the finite dimensional path algebra $kQ$ where $Q$ is a quiver of tame type i.e. of type $\tilde A_n,\tilde D_n,\tilde E_6, \tilde E_7,\tilde E_8$. Let $\mathcal{H}(kQ)$ be the corresponding Ringel-Hall algebra. We are going to determine the Ringel-Hall numbers of the form $F^{P'}_{XP}$ with $P,P'$ preprojective indecomposables of defect -1 and $F^{I'}_{IX}$ with $I,I'$ preinjective indecompo\-sables of defect 1. It turns out that these numbers are either 1 or 0.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Csaba Szántó
Date Deposited: 24 Sep 2014 04:41
Last Modified: 24 Sep 2014 04:42

Actions (login required)

Edit Item Edit Item